In Stock
SKU: MCROB93124NA01 Categories: , Brand:

Description

Active Ingredients

Each 10 mL: Chlorpheniramine Maleate, USP 2 mg; Dextromethorphan HBr, USP 15 mg

Inactive Ingredients

Anhydrous Citric Acid; Artificial & Natural Flavors; FD&C Red No. 40; Glycerin; Lactic Acid; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucralose; Each10 mL Contains: Sodium 6 mg

Purpose

Antihistamine, Cough Suppressant

Additional information

Weight 0.37 lbs
Dimensions 6 × 6 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Robitussin Childrens Cough & Cold”

Your email address will not be published. Required fields are marked *